MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 08665-BH-SB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
The abutment fractured in the patient's tissue.The doctor was able to remove the abutment and place another one.
 
Event or Problem Description

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad, CA 92010
MDR Report Key17853096
Report Number2023950-2023-00307
Device Sequence Number3390127
Product Code DZE
UDI-Device Identifier00840481101243
UDI-Public00840481101243
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number08665-BH-SB
Device Catalogue NumberN/A
Device Lot NumberL2EVC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Hospitalization;
Patient SexUnknown